# SDR COEA2019031302

- Difficulty date: March 13, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,084 hours, 30,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57214356201
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 199374 MAJOR REPAIR/DISCREPANCY: LEVEL 2 CORROSION FOUND ON LT LOWER WING SKIN BETWEEN RIBS 22-30. CORRECTIVE ACTION: REPAIRED PER SRAS ES-3588/15...9735 ISSUE F, DATED 3/18/2019.
